# SDR ASAA0944978

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 655077367
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E RIB IS CHAFED ON LOWER SURFACE OF UPPER FLANGE.  BLENDED AND TREATED CHAFED AREA PER EA 400 57EA 00956.  RE-INSPECTION WITHIN 24 MONTHS.
